Alert archive / California / Small Craft Advisories in 2025
Small Craft Advisory 124, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 13, 2025, 9:51 AM PST. It took effect at Nov 13, 2025, 10:00 AM PST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2025, 9:51 AM PST (17:51 UTC)
- In effect from
- Nov 13, 2025, 10:00 AM PST
- Expired
- Nov 14, 2025, 9:00 PM PST
- In force
- 35 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
349 WHUS76 KEKA 131751 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 951 AM PST Thu Nov 13 2025 PZZ450-140200- /O.EXP.KEKA.GL.W.0052.000000T0000Z-251113T1800Z/ /O.NEW.KEKA.SC.Y.0124.251113T1800Z-251114T2200Z/ Pt St George to Cape Mendocino out 10 nm- 951 AM PST Thu Nov 13 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PST FRIDAY... ...GALE WARNING WILL EXPIRE AT 10 AM PST THIS MORNING... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 2 PM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-140200- /O.EXT.KEKA.GL.W.0054.000000T0000Z-251114T0800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 951 AM PST Thu Nov 13 2025 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 15 to 20 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until midnight PST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-132300- /O.CON.KEKA.GL.W.0054.000000T0000Z-251113T2300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 951 AM PST Thu Nov 13 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 30 kt with gusts up to 45 kt and seas 13 to 15 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-132300- /O.CON.KEKA.SE.W.0035.000000T0000Z-251113T2300Z/ Cape Mendocino to Pt Arena out 10 nm- 951 AM PST Thu Nov 13 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Very steep and hazardous seas 12 to 16 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$
5 follow-up statements
787 WHUS76 KEKA 132251 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 251 PM PST Thu Nov 13 2025 PZZ475-140700- /O.EXP.KEKA.GL.W.0054.000000T0000Z-251113T2300Z/ /O.EXB.KEKA.SE.W.0035.251113T2300Z-251114T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 251 PM PST Thu Nov 13 2025 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PST FRIDAY... ...GALE WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON... * WHAT...Very steep and hazardous seas 16 to 20 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PST Friday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-140700- /O.EXT.KEKA.SE.W.0035.000000T0000Z-251114T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 251 PM PST Thu Nov 13 2025 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST FRIDAY... * WHAT...Very steep and hazardous seas 12 to 17 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PST Friday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ470-140700- /O.CON.KEKA.GL.W.0054.000000T0000Z-251114T0800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 251 PM PST Thu Nov 13 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WHAT...South winds 25 to 30 kt with gusts up to 40 kt and seas 17 to 22 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until midnight PST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-140700- /O.CON.KEKA.SC.Y.0124.000000T0000Z-251114T2200Z/ Pt St George to Cape Mendocino out 10 nm- 251 PM PST Thu Nov 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 9 to 14 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 2 PM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
048 WHUS76 KEKA 140634 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1034 PM PST Thu Nov 13 2025 PZZ470-141100- /O.EXT.KEKA.GL.W.0054.000000T0000Z-251114T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1034 PM PST Thu Nov 13 2025 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PST FRIDAY... * WHAT...South winds 25 to 30 kt with gusts up to 40 kt and seas 16 to 20 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-141100- /O.CON.KEKA.SE.W.0035.000000T0000Z-251114T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 1034 PM PST Thu Nov 13 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WHAT...Very steep and hazardous seas 15 to 19 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PST Friday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ475-141100- /O.CON.KEKA.SE.W.0035.000000T0000Z-251114T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1034 PM PST Thu Nov 13 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WHAT...Very steep and hazardous seas 18 to 20 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PST Friday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-141445- /O.CON.KEKA.SC.Y.0124.000000T0000Z-251114T2200Z/ Pt St George to Cape Mendocino out 10 nm- 1034 PM PST Thu Nov 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 10 to 15 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 2 PM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
579 WHUS76 KEKA 141017 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 217 AM PST Fri Nov 14 2025 PZZ470-141830- /O.CAN.KEKA.GL.W.0054.000000T0000Z-251114T1100Z/ /O.EXA.KEKA.SC.Y.0124.000000T0000Z-251114T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 217 AM PST Fri Nov 14 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 10 to 15 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-141830- /O.CAN.KEKA.SE.W.0035.000000T0000Z-251114T1100Z/ /O.EXA.KEKA.SC.Y.0124.000000T0000Z-251114T2200Z/ Cape Mendocino to Pt Arena out 10 nm- 217 AM PST Fri Nov 14 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and seas 10 to 15 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-141830- /O.CAN.KEKA.SE.W.0035.000000T0000Z-251114T1100Z/ /O.EXA.KEKA.SC.Y.0124.000000T0000Z-251114T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 217 AM PST Fri Nov 14 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and seas 12 to 17 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-141830- /O.CON.KEKA.SC.Y.0124.000000T0000Z-251114T2200Z/ Pt St George to Cape Mendocino out 10 nm- 217 AM PST Fri Nov 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...Southeast winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 13 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
383 WHUS76 KEKA 141835 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1035 AM PST Fri Nov 14 2025 PZZ450-142300- /O.EXT.KEKA.SC.Y.0124.000000T0000Z-251114T2300Z/ Pt St George to Cape Mendocino out 10 nm- 1035 AM PST Fri Nov 14 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 5 to 15 kt with gusts up to 25 kt and seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-142300- /O.EXT.KEKA.SC.Y.0124.000000T0000Z-251114T2300Z/ Cape Mendocino to Pt Arena out 10 nm- 1035 AM PST Fri Nov 14 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 5 to 15 kt with gusts up to 25 kt and seas 9 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-150245- /O.EXT.KEKA.SC.Y.0124.000000T0000Z-251115T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1035 AM PST Fri Nov 14 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and seas 9 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-142300- /O.EXT.KEKA.SC.Y.0124.000000T0000Z-251114T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1035 AM PST Fri Nov 14 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 9 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
613 WHUS76 KEKA 142256 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 256 PM PST Fri Nov 14 2025 PZZ450-150000- /O.EXP.KEKA.SC.Y.0124.000000T0000Z-251114T2300Z/ Pt St George to Cape Mendocino out 10 nm- 256 PM PST Fri Nov 14 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... $$ PZZ455-150000- /O.EXP.KEKA.SC.Y.0124.000000T0000Z-251114T2300Z/ Cape Mendocino to Pt Arena out 10 nm- 256 PM PST Fri Nov 14 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... $$ PZZ470-150000- /O.EXP.KEKA.SC.Y.0124.000000T0000Z-251114T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 256 PM PST Fri Nov 14 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... $$ PZZ475-150500- /O.CON.KEKA.SC.Y.0124.000000T0000Z-251115T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 256 PM PST Fri Nov 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Seas around 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 12:42 AM PST, 9 hours 9 minutes earlier.
Area forecast discussion, Nov 13, 12:42 AM PST, 9 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1242 AM PST Thu Nov 13 2025
.SYNOPSIS...A moderate atmospheric river will continue to impact the
area over the next 24 hours with the greatest wind and rain focused
in Mendocino and Lake Counties. Conditions will clear for the end of
the week with another round of light rain along the North Coast late
in the weekend.
&&
KEY MESSAGE:
- Moderate to heavy rain will continue and begin to taper off
Thursday morning. Locally heavy rain is expected early this
morning.
- Greatest risk of flooding in Mendocino and Lake Counties
Thursday morning. Flooding would be minor to moderate roadway
flooding in urban areas.
- Strong winds early Thursday morning. Wind gusts of 40 to 50 mph
with locally higher gusts at wind prone ridges and coastal
headlands. Greatest winds along the Mendocino Coast.
.DISCUSSION...A moderate atmospheric river will continue to affect
Northwest California Thursday. Southeast winds will peak early
Thursday morning as a well defined surface front moves through the
area. Winds are expected to be strongest along the Mendocino
Coast with gusts of 50 to 60 mph, especially around Pt. Arena.
There remains uncertainty in storm location with a slight chance
(less than 20%) of the storm diverting northward. There is little
chance for high end potential with little chance (less than 10%)
of gusts over 60 mph anywhere but the highest isolated peaks of
the King Range. Most populated areas will see peak gusts of 30 to
40 mph.
The strongest rain will generally follow the wind. Moisture
advection (IVT over 1000) is impressive with the system but very
short lived. 2 to 3 inches of rain is most likely across Mendocino
and Lake Counties with only about 1 inch of rain in the more rain
shadowed areas such as Humboldt Bay and Crescent City. Rain amounts
may peak over 4 inches in some isolated high mountain areas in the
King Range and Trinity Alps. Snow levels in excess of 6000 feet will
inhibit any winter weather concerns.
Although rain amounts are generally only moderate, rainfall will
most likely occur over only a 6 to 10 hour period. Even following
ensemble mean guidance, that translates to sustained rain rates of
0.3 to 0.4 in/hr. High resolution models suggest reasonable
potential (20% chance) of rain rates enhanced up to 0.5 in/hr over a
long period of time. Such rates could generate urban and small
stream flooding alongside increased landslide risk. Any flooding
impacts will most likely quickly recede by early Thursday afternoon.
Areas further north along the coast are generally less prone to
flood and will see much lighter rain.
Some showers could linger Thursday evening into early Friday.
Additional rainfall will most likely be no more than 0.1 inches with
less than 10% chance of additional total rainfall over 0.2 inches. A
drier and cooler air mass will quickly build behind the front with
mostly clear skies by Friday afternoon. Another, weak rain event is
expected later in the weekend. Current rain amounts will most likely
be less than 0.5 inches, focused along the North Coast. Light
offshore flow and drier conditions behind that rain may bring some
of coolest night time conditions of the season so far to the coast
with a 60% chance of morning lows below 40 by mid next week. /JHW
&&
.AVIATION...(06Z TAFS)...Southerly winds will continue to increase
tonight as a strong frontal system moves across the forecast area.
A strong southerly jet of 50 to 60 kts about 1500 to 2000 ft above
ground level is forecast and will result in strong low level wind
shear and severe turbulence near ground level through early Thursday
morning. Rainfall will increase after 06-08z, and rates will be
moderate to heavy. These heavier rates will result in MVFR ceilings
and vsbys. Heaviest rainfall will be from southern Humboldt, through
Trinity County, and southward through Lake County. Ceilings are
generally forecast to remain MVFR to VFR for North Coast terminals
(KACV and KCEC) with the strong, warming downsloping winds. Moderate
to heavy rainfall will likely result in brief IFR CIGS and VIS for
UKI. A cutoff low responsible for the winds will meander off the
coast Thursday, and a moderate risk for wind shear will remain into
Thursday evening for mainly Humboldt and Del Norte counties where
stronger southerly winds aloft will be slower to subside.
&&
.MARINE...Storm (>48kt) and gale (>34kt) force winds are forecast
for the waters tonight as a potent low pressure system develops over
the offshore waters SW of Cape Mendocino and then slowly meanders
northward through Thursday. These storm force winds will surge into
the southern inner coastal waters around the Cape and Mendocino
coast as well.
The area of low pressure will stall off the coast Thursday as it
weakens, and this will carry lingering Gale strength gusts over the
outer waters. Gusts up to 30 kts are forecast through Thursday night
before the low pulls away and fades. Winds and seas will quickly
subside through Friday afternoon. Seas will further drop Saturday as
the northerlies begin the strengthen some.
Steep and hazardous wind driven short period seas will develop,
reaching 13-15 ft by early Thursday morning. A longer period west-
northwest swell will also build in Thursday. Combined sea heights
will likely spike to around 19 ft late Thursday and into Friday
morning. A hazardous seas warning may be needed with combined seas
of 18 ft or more.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Wind Advisory until 7 AM PST this morning for CAZ101.
Wind Advisory until 7 AM PST this morning for CAZ102>108-
110>115.
High Wind Warning until 7 AM PST this morning for CAZ109.
Flood Watch until 10 AM PST this morning for CAZ110>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Warning until 8 AM PST this morning for PZZ450.
Storm Warning until 7 AM PST this morning for PZZ455.
Storm Warning until 3 AM PST early this morning for PZZ470-
475.
Gale Warning until 3 PM PST this afternoon for PZZ470-475.
&&
NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngIn the hours before
Local storm report, Nov 13, 5:16 AM PST, 4 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
516 AM PST Thu Nov 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Landslide 11 ENE Gasquet 41.90N 123.77W
11/13/2025 Del Norte CA Law Enforcement
ROCKS IN THE SB.
&&
ZVSLocal storm report, Nov 13, 7:23 AM PST, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
723 AM PST Thu Nov 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM Non-Tstm Wnd Dmg 1 SW Manchester 38.97N 123.69W
11/13/2025 Mendocino CA Law Enforcement
Full closure of US highway 1 North of Pt.
Arena due to multiple, large downed trees.
Vehicles trapped between trees.
&&
JHWLocal storm report, Nov 13, 7:24 AM PST, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
724 AM PST Thu Nov 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Non-Tstm Wnd Dmg 1 SW Manchester 38.97N 123.69W
11/13/2025 Mendocino CA Law Enforcement
Corrects previous non-tstm wnd dmg report
from 1 SW Manchester. Full closure of US
highway 1 North of Pt. Arena due to
multiple, large downed trees. Vehicles
trapped between trees.
&&
JHWLocal storm report, Nov 13, 7:25 AM PST, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
725 AM PST Thu Nov 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM Landslide 1 SSE Saratoga Springs 39.17N 122.97W
11/13/2025 Lake CA Public
Landslide partially blocking Hwy 20 into
Lake County.
&&
JHWLocal storm report, Nov 13, 7:26 AM PST, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
726 AM PST Thu Nov 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM Landslide 3 SW Talmage 39.10N 123.21W
11/13/2025 Mendocino CA Law Enforcement
Landslide fully blocking Hwy 253 between
Ukiah and Booneville.
&&
JHWLocal storm report, Nov 13, 7:28 AM PST, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
728 AM PST Thu Nov 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM Non-Tstm Wnd Dmg 7 NNW Gualala 38.86N 123.58W
11/13/2025 Mendocino CA Utility Company
Power outages affecting several hundred
customers in areas around Pt. Arena.
&&
JHWThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 3:11 AM PST | Gale Warning | EKA | 23 hr | |
| Nov 13, 3:11 AM PST | Hazardous Seas Warning | EKA | 23 hr | |
| Nov 13, 3:11 AM PST | Storm Warning | EKA | 4 hr | |
| Nov 13, 4:41 AM PST | Areal Flood Advisory | EKA | Mendocino | 4 hr |
| Nov 13, 6:07 AM PST | Areal Flood Advisory | EKA | Lake | 3 hr |
Nearby
Small Craft Advisories in California, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.